CSpace  > 数学所
stablehomotopyclassificationofan4polyhedrawith2torsionfreehomology
Pan Jianzhong; Zhu Zhongjian
2016
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume59Issue:6Pages:1141
AbstractWe study the stable homotopy types of F_n~4(2)-polyhedra, i.e., (n – 1)-connected, at most (n + 4)-dimensional polyhedra with 2-torsion free homologies. We are able to classify the indecomposable F_n~4(2)-polyhedra. The proof relies on the matrix problem technique which was developed in the classification of representations of algebras and applied to homotopy theory by Baues and Drozd (1999, 2001, 2004).
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41087
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Pan Jianzhong,Zhu Zhongjian. stablehomotopyclassificationofan4polyhedrawith2torsionfreehomology[J]. sciencechinamathematics,2016,59(6):1141.
APA Pan Jianzhong,&Zhu Zhongjian.(2016).stablehomotopyclassificationofan4polyhedrawith2torsionfreehomology.sciencechinamathematics,59(6),1141.
MLA Pan Jianzhong,et al."stablehomotopyclassificationofan4polyhedrawith2torsionfreehomology".sciencechinamathematics 59.6(2016):1141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pan Jianzhong]'s Articles
[Zhu Zhongjian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.